Über Peanoflächen und ihren Rand

A., Rosenthal

Mathematische Zeitschrift (1921)

  • Volume: 10, page 102-104
  • ISSN: 0025-5874; 1432-1823

How to cite


Rosenthal, A.,. "Über Peanoflächen und ihren Rand." Mathematische Zeitschrift 10 (1921): 102-104. <http://eudml.org/doc/167634>.

author = {Rosenthal, A.,},
journal = {Mathematische Zeitschrift},
language = {ger},
pages = {102-104},
title = {Über Peanoflächen und ihren Rand},
url = {http://eudml.org/doc/167634},
volume = {10},
year = {1921},

AU - Rosenthal, A.,
TI - Über Peanoflächen und ihren Rand
JO - Mathematische Zeitschrift
PY - 1921
VL - 10
SP - 102
EP - 104
LA - ger
UR - http://eudml.org/doc/167634
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.